# SDR SWAA011531

- Difficulty date: May 23, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 36,735 hours, 36,874 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Part serial: 661
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NR 1 L/E SLAT LWR SKIN CRACKED AT AFT ROW OF RIVETS, IN 4 PLACES.  REMOVED AND REPLACED NR 1 L/E SLAT PER MM.
